FDA Approved Drugs and User Comments: LETROZOLE

User Comments:


Femara (letrozole) for Breast Cancer, Adjuvant: “Right mastectomy 2016, 5 months chemo and 5 weeks radio therapy. Started Femara 15 months ago, prescribed for 5 years. I am experiencing increasing pain in my joints, muscles, liver and over all depression. Am considering stopping femara as the tumour was removed with no spread to lymph nodes. Lymph clearance all the same as the centinel node was infected. I am 55 but feel a lot older than ever before!”

Bodiceae (taken for 1 to 2 years) March 5, 2018


For Breast Cancer, Metastatic: “I’m 54 yrears old & I’ve been taking this Rx, for my MBC w/Extensive Bone Mets, for 6 months. Last week, I suffered a spontaneous fracture of the tibia & fibula bones in my ankle! Might need surgery in a few weeks. I called the manufacturer & they confirmed it can cause osteoporosis & fractures in 14% of patients (in clinical trial #1 & 9% in a second clinical trial.) Also, my vision is getting a bit worse & they confirmed it can also cause several vision problems, in less than 4% of Letrozole users. I’m never, ever taking this drug again!”

Elizabeth (taken for 1 to 6 months) March 1, 2018


For Breast Cancer, Adjuvant: “In 2015, I was diagnosed with stage 2A, right breast cancer. I had a mastectomy and reconstruction, as well as a full hysterectomy. This is my second year on Letrozole (scheduled for 5) and my symptoms have just started. Mild headaches, back and neck pain, muscle aches, weight gain, and hair loss. The latest is nausea, which I hate! I have high blood pressure and it has been going up, alarmingly. That’s really the main concern that I have since heart disease and strokes run in my family. For the first year, I had no side effects, but now it seems like every one of them are converging at the same time. I’m wondering what I’ll experience next, but I’ve decided to remain on the medication and will try to mitigate the symptoms as best I can. I’m 48 and have had a wonderful life, but I’m living for my family, and especially my new grandchild. So, I’ll suffer, but it’s worth it to stick around for as long as I can.”

cancerfree2018 (taken for 1 to 2 years) February 27, 2018


For Breast Cancer, Adjuvant: “Had lumpectomy 21 years ago with radiation. Last year another type of breast cancer came so had breast removed. Started Letrozole 11 mo ago and I was a bit light headed at first. That has gone away. My hair thinned on top but took some Biotin vitamins and stopped further breakage. Now hair is back to normal. Some various joint stiffness but that goes away. I had blood clots in both lungs from a knee surgery 4 years ago. Had to be on blood thinners 8 months. Last week had a blood clot in my left leg yet again. Went to hospital but didn’t make connection for Letrozole to be the cause until I happened to read the information papers in the pill box. The Dr. never mentioned it. So I have stopped the pill and am waiting for the Dr to get back to me about continuing.”

snuggles 2 (taken for 6 months to 1 year) February 17, 2018


For Breast Cancer: “I have been taking this for two months and my whole body aches. It is horrible. I don’t know if I can do this for 5 years without the Lord’s help. I had a mastectomy of my left breast–no chemo and no radiation–caught it early. The doctor said I have to take this pill for 5 years and if the hot flashes, body aches, memory issues do not get better, I may have to stop. When I see my doctor next I will tell her my symptoms. She actually told me that that the side effects are little and I will tell her that she is wrong on all counts.”

Sandi Kay (taken for 1 to 6 months) February 14, 2018


For Breast Cancer: “Had chemo every other weeks for 4 treatments, surgery, another 4 sessions of chemo then, radiation every week day for 33 sessions. Neulasta shots day after chemo, that was so horrible, excruciating body aches. I’ve been on Letrozole 8 months. Side effects have been, muscle aches, fatigue, some nausea, dry mouth, trigger thumb, hot flashes, weight gain, blurry vision, insomnia, occasional decrease in appetite, neuropathy mostly in my feet ( maybe from the chemo?). Is that enough? My doctor wants to give me a 3-4 week break but I’m scared to stop. I can live with these side effects if it keeps me from a recurrence. I am feeling better not quite as tired or nauseated. I’m glad I’m not the only one with the symptoms.”

Yojomama January 4, 2018

* The Content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding a medical condition.